# SDR SWIA201541227

- Difficulty date: April 28, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N223AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 32,070 hours, 22,275 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS A FEW LAYERS OF METAL BROKEN OFF ON RT OTBD T/E CORNER.   REMOVED DAMAGED SKIN AND INSTALLED REPAIR DOUBLER ON RT AILERON OTBD T/E CORNER IAW REO.
